MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C3001
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a damaged scope warmer bottle.The weld line at the top lip of the bottle was broken and multiple dents were observed on the bottle.Based on the condition of the returned unit, it is likely that reported event was caused by improper handling of the unit after it was shipped from applied medical.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Based upon the initial description of the event, the event was not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit, applied medical determined that this event is reportable as the broken weld could compromise the sterility of the device.This report is a combined initial and follow-up report.
 
Event or Problem Description
Procedure performed: ni.Event description: translation (via deepl): defect, no function.Original: defekt, keine funktion.Today we received a call and later an email from [name] regarding a defect c3001 (lot: 1320566) and c3002 (lot: 1238952) from 1010019 [name].[name] was asked to repair these 2 products but they are fine to receive replacements instead.Intervention: before use: na.Patient status: before use: na.

Brand Name
C3001, SCOPE WARMER BOTTLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15974166
Report Number2027111-2022-00857
Device Sequence Number17565983
Product Code GCJ
UDI-Device Identifier00607915116798
UDI-Public(01)00607915116798(11)180316(30)01(10)1320566
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K931895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC3001
Device Catalogue Number100260501
Device Lot Number1320566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Initial Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown